1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Systemic Rash from Cialis??

Discussion in 'Erectile Dysfunction Forum (Viagra/Cialis)' started by Rook001, Mar 6, 2019.

  1. Rook001

    Rook001 Rookie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Male
    Ratings:
    +0
    I have used one-time use Cialis pills in the past with no issues (approx 2 times). Yesterday I took my first 5mg once-a-day Cialis pill, all good no issues. But today I took half the amount 2.5mg (I read 2.5mg was enough and taking half the pill helps extend my supply), but I seem to suddenly have developed a rash. I'm not 100% sure it's the Cialis that caused the rash, but that is the only thing different I've taken today. The rash is itchy and systemic - it's all over my body, the worst being on my ankles under the compression of my socks.

    Anyone experienced this, help, thoughts? Thanks.
     
  2. Dorothyhox

    Dorothyhox Member

    Messages:
    5
    Likes Received:
    0
    Trophy Points:
    1
    Ratings:
    +0
    Hello! Let's get acquainted?
    WhatsApp +31645261259
     
  3. Dorothyhox

    Dorothyhox Member

    Messages:
    5
    Likes Received:
    0
    Trophy Points:
    1
    Ratings:
    +0
    Hello! Let's get acquainted?
    WhatsApp +31645261259
     
  4. GeraldHap

    GeraldHap Rookie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Ratings:
    +0
    I have a 3yr old GSP male that has a rash on his stomach. I believe its a type of environment reaction because we have moved from PHX, AZ to Benson, AZ. He never had the issue until now. He got it once shortly after moving here and it went away. It has now come back and is a bit worse than before. Any experiences? Remedies?...